temporal wasting from Kaletra?
Jun 22, 2007
doctor, I think I have a bit of temporal wasting and I am scared. I dont want AIDS announced on my face. What is causing it? I am just on Kaletra. CD4 390.and undetectable viral load. How can I prevent it, if not fix it? HELP
Response from Dr. Pierone
Hello, and thanks for posting.
Facial lipoatrophy is not typically a complication of Kaletra but sometimes lipoatrophy is reflective of a cumulative effect of antiretroviral therapy and aging. There is very effective treatment with facial fillers such as Sculptra and Radiesse and there are HIV-specific patient assistance programs for both products. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Diarrhea After Licking Genital Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Other Causes Of Trichomoniasis
- Are Lymphocytes High Or Low With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.